# SDR AALA20100226TUL01

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UPPER AND LOWER SURFACES FROM STATION 794 TO 847 RIGHT BUTTLINE 14.  REMOVED AND REPLACED FLOOR SUPPORT SRM PER 51-10-02-0G.
